American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[2] Seung-Yeal Ha and Moon-Jin Kang. Fast and slow relaxations to bi-cluster configurations for the ensemble of Kuramoto oscillators. Quart. Appl. Math. 71 (2013) 707-728.
Abstract, references, and article information
View Article: PDF

[3] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[4] Huiyan Zhu and Yang Luo. Dynamics of a delay differential equation model of phage growth in two-stage chemostat. Quart. Appl. Math. 70 (2012) 299-310.
Abstract, references, and article information
View Article: PDF

[5] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[6] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[7] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[8] Seung-Yeal Ha, Corrado Lattanzio, Bruno Rubino and Marshall Slemrod. Flocking and synchronization of particle models. Quart. Appl. Math. 69 (2011) 91-103. MR 2807979.
Abstract, references, and article information
View Article: PDF

[9] Monica Conti, Stefania Gatti, Maurizio Grasselli and Vittorino Pata. Two-dimensional reaction-diffusion equations with memory. Quart. Appl. Math. 68 (2010) 607-643. MR 2761507.
Abstract, references, and article information
View Article: PDF

[10] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF

[11] H. T. Banks, Stacey L. Ernstberger and Shuhua Hu. Sensitivity equations for a size-structured population model. Quart. Appl. Math. 67 (2009) 627-660. MR 2588228.
Abstract, references, and article information
View Article: PDF

[12] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information   
View Article: PDF

[13] Pierre Magal and Shigui Ruan. Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models. Memoirs of the AMS 202 (2009) MR 2559965.
Book volume table of contents   

[14] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jitsuro Sugie and Kyoko Kimoto. Homoclinic orbits in predator-prey systems with a nonsmooth prey growth rate. Quart. Appl. Math. 64 (2006) 447-461. MR 2259048.
Abstract, references, and article information
View Article: PDF

[16] Xianhua Tang and Xingfu Zou. On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments. Proc. Amer. Math. Soc. 134 (2006) 2967-2974. MR 2231621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yaping Liu. Geometric criteria for the nonexistence of cycles in Gause-type predator-prey systems. Proc. Amer. Math. Soc. 133 (2005) 3619-3626. MR 2163598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wei-Ming Ni and Moxun Tang. Turing patterns in the Lengyel-Epstein system for the CIMA reaction. Trans. Amer. Math. Soc. 357 (2005) 3953-3969. MR 2159695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eduardo Liz, Manuel Pinto, Victor Tkachenko and Sergei Trofimchuk. A global stability criterion for a family of delayed population models. Quart. Appl. Math. 63 (2005) 56-70. MR 2126569.
Abstract, references, and article information
View Article: PDF

[20] Sebastian J. Schreiber. On Allee effects in structured populations. Proc. Amer. Math. Soc. 132 (2004) 3047-3053. MR 2063126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Víctor Padrón. Effect of aggregation on population recovery modeled by a forward-backward pseudoparabolic equation. Trans. Amer. Math. Soc. 356 (2004) 2739-2756. MR 2052595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Linda Rass and John Radcliffe. The saddle point method. Math. Surveys Monogr. 102 (2003) 153-182.
Book volume table of contents   
View Article: PDF

[23] Linda Rass and John Radcliffe. Bounds on the spatial final size. Math. Surveys Monogr. 102 (2003) 27-50.
Book volume table of contents   
View Article: PDF

[24] Linda Rass and John Radcliffe. Introduction. Math. Surveys Monogr. 102 (2003) 1-8.
Book volume table of contents   
View Article: PDF

[25] Linda Rass and John Radcliffe. The non-spatial epidemic. Math. Surveys Monogr. 102 (2003) 9-25.
Book volume table of contents   
View Article: PDF

[26] Linda Rass and John Radcliffe. Spatial Deterministic Epidemics. Math. Surveys Monogr. 102 (2003) MR MR1957005.
Book volume table of contents   

[27] Linda Rass and John Radcliffe. The asymptotic speed of propagation. Math. Surveys Monogr. 102 (2003) 99-133.
Book volume table of contents   
View Article: PDF

[28] Linda Rass and John Radcliffe. Contact branching processes. Math. Surveys Monogr. 102 (2003) 207-226.
Book volume table of contents   
View Article: PDF

[29] Linda Rass and John Radcliffe. Wave solutions. Math. Surveys Monogr. 102 (2003) 51-97.
Book volume table of contents   
View Article: PDF

[30] Linda Rass and John Radcliffe. An epidemic on sites. Math. Surveys Monogr. 102 (2003) 135-152.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 51 found      Go to page: 1 2